Dermatology Community
Rash on breasts...?
About This Community:

This forum is for questions regarding Dermatology issues, such as: rashes, acne, birthmarks, skin infections, rosacea, and general skin care.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

Rash on breasts...?

Hi,
I am 21 years old and a few days ago I developed a rash on both of my breasts that is very itchy and it sometimes stings. The rash consists of little red bumps. My nipples are also really sensitive and every now and then ooze a little bit. For the last week I have been jogging 3-4 miles everyday in the heat and have been sweating a lot.

Any clues of what this could be?
Blank
563773_tn?1374250139
Hello,
This can be due to heat rash. Prickly heat (miliaria) is an itchy skin rash caused by trapped sweat. It tends to occur on areas of the body where skin touches skin, such as under the breasts, on the inner thighs, and under the arms. Tiny red spots with itching and pricking sensation are the characteristic appearance of this rash.
Avoid using any lotions and creams for the meantime. Use a mild cleanser with moisturizing properties like Cetaphil. Also use cotton clothes and change the clothes twice if there is any increased sweating.Try keeping the skin free of sweat as far as possible. If the symptoms still persist then you can apply mild steroid like dermacort. If there is any itching antihistaminics like Benadryl or Claritin can be taken.
In case the symptoms persist then please consult a dermatologist .

I sincerely hope that helps. Take care and please do keep me posted on how you are doing.


Related Discussions
563773_tn?1374250139
Hello,
This can be due to heat rash. Prickly heat (miliaria) is an itchy skin rash caused by trapped sweat. It tends to occur on areas of the body where skin touches skin, such as under the breasts, on the inner thighs, and under the arms. Tiny red spots with itching and pricking sensation are the characteristic appearance of this rash.
Avoid using any lotions and creams for the meantime. Use a mild cleanser with moisturizing properties like Cetaphil. Also use cotton clothes and change the clothes twice if there is any increased sweating.Try keeping the skin free of sweat as far as possible. If the symptoms still persist then you can apply mild steroid like dermacort. If there is any itching antihistaminics like Benadryl or Claritin can be taken.
In case the symptoms persist then please consult a dermatologist .

I sincerely hope that helps. Take care and please do keep me posted on how you are doing.


Blank
Post a Comment
To
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Dermatology Community Resources
RSS Expert Activity
242532_tn?1269553979
Blank
The 3 Essentials to Ending Emotiona...
Sep 18 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Control Emotional Eating with this ...
Sep 04 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Emotional Eating Control: How to St...
Aug 28 by Roger Gould, M.D.Blank
Top Dermatology Answerers
995833_tn?1375604252
Blank
maatson
Other
209987_tn?1334790318
Blank
tschock
AB
Avatar_f_tn
Blank
diane493